# SDR VNAA0403021

- Difficulty date: March 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 22,113 hours, 19,386 cycles
- Engine: Pwa PW119B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 8111804004
- Part serial: C95100041
- Condition: Failed
- Location: Lt Engine
- Part time: 18,477 hours, 161,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AND ENROUTE, THE CREW REPORTED THAT THE LEFT HAND ENGINE LOST 30 PERCENT TORQUE AND THE AIRCRAFT YAWED BOTH TIMES.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE INSPECTED AND ADJUSTED BLADE ANGLES, RETRIMMED THE ENGINES, SWAPPED ECU'S AND REPLACED THE HYDROMECHANICAL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  GROUND RUNS AND THEN A OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
